The Hyperacusis Network Message Board
Sign up Latest Topics
 
 
 


Reply
  Author   Comment  
Villyan

Registered:
Posts: 1
Reply with quote  #1 

I am recovering from a bout of pneumonia for which I was prescribed a 5-day course of Azithromycin. I am feeling much better, but I am bothered by tinnitus. I have googled this and has found that excessive use of antibiotics might have caused this problem. If that is the cause, will it go away on its own? Is there anything specific that I should do in order to help it go away?

I have a sensation similar to that which occurs while holding a seashell to one's ear. I can hear my own pulse making a "swooshing" sound and I feel like that I am living underwater. While having conversations, I feel that the other person is miles away. I feel disconnected from my auditory environment. I am planning to have a treatment for tinnitus from Oshawa. Any words of wisdom or advice (or reassurance) from others who have experienced this would be greatly appreciated.

 
0
George8211

Registered:
Posts: 2
Reply with quote  #2 
Have you have had your blood pressure checked lately?
0
Previous Topic | Next Topic
Print
Reply

Quick Navigation:

Easily create a Forum Website with Website Toolbox.



This message board is for informational purposes only. It is not intended to substitute for any medical advice. MANDATORY BOARD ETIQUETTE: 1. No personal attacks. 2. No profanity or use of inappropriate usernames. 3. No self solicitation of goods or services. 4 No discriminatory remarks based on race, gender, or religion. 5. Prohibitive postings include the following: discussing or suggesting the intent to end one's life, moderating or actions made by the moderators, and/or revealing personal information (full names, address, phone number). Rule infraction may result in either a warning or ban, depending on the severity. Kindness matters.